Three weeks ago on 26th Dec, my boyfriend and I did genital rubbing but there was only pre-***. It was also during my period. He didn't go inside and ejaculated elsewhere(i'm sorry about the words usage). After approx 48 hours, I took morning after pill and exactly a week after that, i had heavy bleeding which looks like period. Is that the effect of the pill? A few days ago (which is three weeks after the incident), I took pregnancy test which gives out negative result. However, I am still worried. What are the possibilities? And when can I expect my next period? Also, I am having white discharge and feels like my period is going to start but it hasn't.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.